MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL, INC. SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RSAR-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of pneumothorax and soft tissue emphysema were reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported on (b)(6) 2021, a 32mm sjm rigid saddle ring was implanted.During procedure a pneumothorax was noted.A thorax-drainage was set.The patient was reported to be in stable condition.Additional information has been request but has not been obtained at this time.(b)(4).
 
Event or Problem Description
It was reported on (b)(6) 2021, a 32mm sjm rigid saddle ring was implanted.Post implant, during a routine chest x-ray a pneumothorax was noted.It is thought that the pneumothorax was caused a thorax drainage.No medical intervention was performed.The patient was reported to be in stable condition and since has been discharged.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
MDR Report Key12518766
Report Number3007113487-2021-00045
Device Sequence Number14567869
Product Code KRH
UDI-Device Identifier05414734009454
UDI-Public05414734009454
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model NumberRSAR-32
Device Catalogue NumberRSAR-32
Device Lot Number8032258
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight72